# SDR 03FDEA02215

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP NOSE RIB ISLAND STOP BARREL NUT BORE CRACKED.  COMPLIED WITH FEDEX EA 1-5750-75228, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBD FLAP SECONDARY UP STOP REPAIR.
